Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Sánchez Palencia, Evariste (2007) On a problem of slender, slightly hyperbolic, shells suggested by Torroja's structures. Asymptotic Analysis, 52 (3-4). pp. 259-297. ISSN 0921-7134

Díaz Díaz, Jesús Ildefonso and Sánchez Palencia, Evariste (2007) On slender shells and related problems suggested by Torroja's structures. Asymptotic Analysis, 52 (3-4). pp. 259-297. ISSN 0921-7134

Díaz Díaz, Jesús Ildefonso and Sánchez Palencia, Evariste (2009) Stabilization beyond the distributions. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 103 (1). pp. 167-175. ISSN 1578-7303

This list was generated on Thu Jul 31 03:02:56 2014 CEST.